# SDR AALA202401111465

- Difficulty date: January 8, 2024
- Submitted: January 11, 2024
- Operation: Air carrier
- Aircraft: N742PS
- Make and model: Airbus A319-112
- Aircraft serial: 1275
- Aircraft time: 604,741 hours, 38,354 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Part number: UNKNOWN
- Condition: Worn
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PASSENGER / CREW DOOR 842 HAS 5 DOOR STOP SCREWS WORN. POSITIONS 1 AND 3 ON THE FORWARD SIDE AND POSITIONS 1, 4 AND 6 ON THE AFT SIDE. REPLACED DOOR STOP SCREWS PER AMM 52-13-31.
